On totally real submanifolds with parallel mean curvature vector of a Sasakian space form
Bull. Korean Math. Soc. 1991 Vol. 28, No. 1, 55-64
U Hang Ki and Jin Suk Pak
Kyungpook National University and Kyungpook National University
Keywords :
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd